Sewall Wright on evolution in Mendelian populations and the “Shifting Balance” Journal Article


Author(s): Barton, Nicholas H
Article Title: Sewall Wright on evolution in Mendelian populations and the “Shifting Balance”
Affiliation IST Austria
Journal Title: Genetics
Volume: 202
Issue 1
ISSN: 0016-6731
Publisher: Genetics Society of America  
Date Published: 2016-01-05
Start Page: 3
End Page: 4
URL:
DOI: 10.1534/genetics.115.184796
Open access: yes (repository)
IST Austria Authors
  1. Nick Barton
    252 Barton